# SDR ZW0A0104702

- Difficulty date: July 7, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 17,586 hours, 5,549 cycles
- Engine: Pwa PW2037
- Engine time: 15,349 hours, 4,783 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 430219
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

IN CLIMB THE RT ENG STALLED THEN SHUT ITSELF DOWN.  FLIGHT RETURNED TO STL.  REPLACED THE EEC STATOR, P/N 430219, AND THE EEC ROTOR, P/N 46038.  CHECK-C 6-12-01 LAX.
